# SDR AT0000081

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT BATTERIES DISCHARGED.  REMOVED AND REPLACED R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT PACK IAW B737 MM 33-51-010.
